# SDR ASAA0741695

- Difficulty date: May 23, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 30,860 hours, 16,749 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C35703
- Condition: Dented
- Location: Rws 245
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FORE FLAP DENTED ON UPPER SURFACE.  DENT REPAIRED IAW SRM 51-70-10 REPAIR 4.
